# SDR DHL2007741502

- Difficulty date: July 5, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Gouged
- Location: Bs 730d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720D PLUS 10 STR 19L PREVIOUS REPAIR GOUGED.  REMOVED PREVIOUS REPAIR IAW B727 SRM 51-30-02, FABRICATED NEW DOUBLER FROM 2024-T3 0.090" PO NR 9004940 (DIM. 12" BY 8") IAW B727 SRM 53-30-2 FIG 2 AND 53-30-3 FIG 14.  TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED NEW REPAIR DOUBLER IAW B727 SRM 53-30-3 FIG 14 AND 51-30-2.
